Title

New Bounds for the Price of Anarchy under Nonlinear and Asymmetric Cost

Publication Type

Journal Article

Publication Date

1-2014

Abstract

We derive new bounds for the price of anarchy under nonlinear and asymmetric costs. The bounds depend on an additional factor called the intrinsic cost of the system and therefore tend to be more accurate than the current bounds that are dependent only on the degree of asymmetry of the Jacobian and the degree of the nonlinearity of the cost function.

Discipline

Business | Operations and Supply Chain Management

Research Areas

Operations Management

Publication

Optimization

Volume

63

Issue

2

First Page

271

Last Page

284

ISSN

0233-1934

Identifier

10.1080/02331934.2011.641017

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/02331934.2011.641017